Previous |  Up |  Next


universal fuzzy measures; asymptotic fuzzy measures; asymptotic densities
The asymptotic behaviour of universal fuzzy measures is investigated in the present paper. For each universal fuzzy measure a class of fuzzy measures preserving some natural properties is defined by means of convergence with respect to ultrafilters.
[1] Balcar B., Štěpánek P.: Set Theory (in Czech). Academia, Praha 1986 MR 0911270
[2] Engelking R.: General Topology. Polish Scientific Publishers, Warszawa 1977 MR 0500780 | Zbl 0684.54001
[3] Grekos G.: Sur la répartition des densités des sous-suites d’une suite donnée. Ph.D. Thesis, Université Pierre et Marie Curie, 1976
[4] Grekos G., Giuliano-Antonini, R., Mišík L.: On weighted densities. Czech Math. Journal (to appear) MR 2356932 | Zbl 1195.11018
[5] Grekos G., Volkmann B.: On densities and gaps. J. Number Theory 26 (1987), 129–148 DOI 10.1016/0022-314X(87)90074-6 | MR 0889380 | Zbl 0622.10044
[6] Kostyrko P., Šalát, T., Wilczynski W.: I-convergence. Real Anal. Exchange 26 (2000/2001), 669–686 MR 1844385 | Zbl 1021.40001
[7] Strauch O., Tóth J. T.: Asymptotic density of $A \subset {\mathbb{N}}$ and density of the ratio set $R(A)$. Acta Arith. LXXXVII.1 (1998), 67–78
[8] Mesiar R., Valášková Ĺ.: Universal fuzzy measures. In: Proc. IFSA 2003, Istanbul, pp. 139–142 Zbl 1190.28012
[9] Pospíšil B.: Remark on bicompact spaces. Ann. Math. 38 (1937), 845–846 DOI 10.2307/1968840 | MR 1503375 | Zbl 0017.42901
[10] Valášková Ĺ.: Non-additive Measures and Integrals. Ph.D. Thesis, Slovak Technological University, Bratislava 2006
Partner of
EuDML logo